Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 366, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Jun 23, 2018, 8:26 PM CDT for Comanche County, Tillman County, Oklahoma. It was in force for 49 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2018, 8:26 PM CDT (01:26 UTC)
- Expired
- Jun 23, 2018, 9:15 PM CDT
- In force
- 49 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 50.0 mph
Counties Comanche County, OK, Tillman County, OK
The radar
The Altus AFB radar (KFDR), 28 km from the middle of the area, began a volume at 01:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 8:34 PM CDT | HAIL 1.75 | 6 E Manitou, OK | |
| Jun 23, 9:25 PM CDT | HAIL 2 | 6 N Hollister, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 23, 3:56 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 1.4 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3256 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1229 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 9.8
The text
As transmitted.
688
WUUS54 KOUN 240126
SVROUN
OKC031-141-240215-
/O.NEW.KOUN.SV.W.0366.180624T0126Z-180624T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
826 PM CDT SAT JUN 23 2018
The National Weather Service in Norman has issued a
* Severe Thunderstorm Warning for...
Southwestern Comanche County in southwestern Oklahoma...
Northeastern Tillman County in southwestern Oklahoma...
* Until 915 PM CDT.
* At 826 PM CDT, a severe thunderstorm was located 9 miles east of
Manitou, moving east at 20 mph.
HAZARD...Golf ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect
damage to roofs, siding, windows, and vehicles.
* Locations impacted include...
Chattanooga, Manitou and Faxon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3460 9857 3442 9853 3442 9861 3441 9861
3442 9904 3456 9909
TIME...MOT...LOC 0126Z 264DEG 16KT 3449 9882
HAIL...1.75IN
WIND...<50MPH
$$
WR1 follow-up statement
298
WWUS54 KOUN 240146
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
846 PM CDT SAT JUN 23 2018
OKC031-141-240215-
/O.CON.KOUN.SV.W.0366.000000T0000Z-180624T0215Z/
Comanche OK-Tillman OK-
846 PM CDT SAT JUN 23 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR SOUTHWESTERN COMANCHE AND NORTHEASTERN TILLMAN COUNTIES...
At 846 PM CDT, a severe thunderstorm was located 4 miles east of
Manitou, moving east at 25 mph.
HAZARD...Two inch hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
Locations impacted include...
Chattanooga, Manitou and Faxon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3460 9857 3442 9853 3442 9861 3441 9861
3442 9900 3456 9905
TIME...MOT...LOC 0146Z 267DEG 20KT 3449 9891
HAIL...2.00IN
WIND...<50MPH
$$
WRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 6:54 PM CDT, 1 hour 32 minutes earlier.
Area forecast discussion, Jun 23, 6:54 PM CDT, 1 hour 32 minutes before
Area Forecast Discussion National Weather Service Norman OK 654 PM CDT Sat Jun 23 2018 .DISCUSSION... && .AVIATION... Isolated thunderstorms are possible this early this evening in western and central OK. Otherwise; VFR conditions and east or southeast winds are expected. Early Sunday a thunderstorms complex could move across northern Oklahoma from northwest to southeast, most likely affecting WWR and PNC. Gusty south winds will develop Sunday afternoon in western Oklahoma. && .PREV DISCUSSION... /issued 304 PM CDT Sat Jun 23 2018/ DISCUSSION... There are several short term concerns, followed by a transition to a calmer, drier, and hotter pattern late in the forecast period. The most impactful weather may be localized flooding this evening into tonight, and again Sunday night. Severe thunderstorms are possible this evening again possible late Sunday and Sunday night. Significant convective overturning was evident in this morning's 12z sounding at KOUN in the wake of last night's MCS, resulting in a drier low-level air mass than is depicted in model forecast soundings. Special 19z sounding shows some boundary layer moistening, but capping is still quite extensive. Several residual boundaries are present across the area early this afternoon, including; 1.) a surface composite front/outflow boundary oriented east to west from just north of Seminole, to near Chickasha, to Cheyenne, 2.) another outflow boundary evident in satellite extending from the east-central Texas Panhandle eastward across southern Oklahoma and shows little movement, 3.) an outflow boundary from Truscott to Archer City, 4.) a synoptic front from near DFW westward into west Texas. Gravity waves have been evident in visible satellite all the way down to the synoptic front in north Texas. Patches of mid-level clouds remain across the area, typical of these post-MCS scenarios. This has tempered diabatic heating somewhat, and slightly cooler temperatures coupled with depleted low-level moisture should limit diurnal convective development some this afternoon. Current thinking is aforementioned boundaries should become more diffuse with time this afternoon but should still focus isolated to scattered development by late afternoon as surface heating and mid-level cooling continues. At least moderate instability and enough deep layer shear for storm organization could result in a few instances of very large hail until upscale growth continues this evening and wind becomes the dominate threat. The tornado potential is low given weak low-level shear, though some enhancement near boundaries leads to a small chance with the most intense/organized supercells through mid evening. Although Corfidi vectors suggest convection should propagate fast enough to preclude significant flood/flash flood concerns, localized flooding/flash flooding threat may occur given the moistening environment. This is especially true for areas where heavy rainfall amounts have occurred (i.e., from near Velma to Sulphur, to Atoka). Additional convection, or potentially a convective complex, may move into northwest/north-central Oklahoma later this evening and overnight from the initial diurnal development later today in the Colorado Plains. We have increased rain chances across the northern half of the area later tonight and into tomorrow morning. A deepening mid-upper trough in the central High Plains tomorrow will strengthen our low-level southerly flow and continue to transport deeper moisture northward. Meanwhile, west-southwesterly mid-level flow will strengthen and advect steep mid-level lapse rates eastward resulting in moderate to strong instability late in the day. This will be another scenario where initial development during the afternoon will have the greatest hail threat, with significant hail sizes possible, followed by upscale growth and a potentially significant wind swath across northern portions of the area and especially in Kansas. Veering/strengthening low level flow resulting in more favorable Corfidi vectors for backbuilding and locally heavy rain/flooding threat could evolve Sunday night. Some convection may continue until the trough pulls northeast late Monday. Then a warm/dry pattern will occur through the end of the forecast period. BRB && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 70 94 74 89 / 40 40 40 30 Hobart OK 72 98 73 92 / 40 10 10 20 Wichita Falls TX 73 101 78 98 / 60 20 0 10 Gage OK 70 95 67 86 / 50 40 80 10 Ponca City OK 71 92 72 86 / 40 20 70 40 Durant OK 76 94 77 92 / 60 40 0 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && 03/09/09
Hazardous weather outlook, Jun 23, 3:57 PM CDT, 4 hours 29 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 357 PM CDT Sat Jun 23 2018 OKZ004>048-050>052-TXZ083>090-241700- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 357 PM CDT Sat Jun 23 2018 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Today and Tonight... .Thunderstorms... There is a Slight Risk for severe thunderstorms across portions of southern Oklahoma and western north Texas for late this afternoon into the evening. Location... The Slight Risk is south of I-40. A Marginal Risk surrounds the Slight Risk and is southeast of line from Ponca City to Enid to Cheyenne. Timing... Through midnight. Impacts... Hail up to the size of baseballs. Damaging wind gusts between 60 to 80 mph. Heavy rainfall that may cause localized flooding. Discussion... Isolated to scattered thunderstorms may develop in vicinity of a remnant outflow boundary this afternoon. These thunderstorms may initially be supercellular with the potential for large hail. Eventually, thunderstorms may become multicellular with a continued threat for severe hail and wind. .Flooding... Heavy rainfall amounts are possible with thunderstorms this afternoon and evening, and this could cause flooding or flash flooding. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across the risk area should prepare for severe weather operations this afternoon and evening. .DAYS TWO THROUGH SEVEN...Sunday through Friday... .Thunderstorms... There is an Enhanced Risk for severe thunderstorms across approximately the northern third Oklahoma for Sunday night into early Monday morning. Damaging wind gusts will be the primary hazard. Large hail up to the size of golf balls will be possible as well. There will be a continued chance for thunderstorms Monday into early Tuesday. A few strong thunderstorms are possible Monday across north central Oklahoma. .Heat... Heat index values from 100 to 105 degrees are forecast through much of this week. If you will be outdoors, limit strenuous activities and take frequent breaks. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, Jun 23, 7:13 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 713 PM CDT SAT JUN 23 2018 OKZ034-240045- Greer OK- 713 PM CDT SAT JUN 23 2018 ...SIGNIFICANT WEATHER ADVISORY FOR northeastern Greer County Until 745 PM CDT.... AT 706 PM CDT, a strong thunderstorm was located 7 miles southwest of Willow, moving northeast at 15 MPH. HAZARDS INCLUDE... Hail up to the size of nickels... Locations impacted include... Granite, Willow and Brinkman. LAT...LON 3489 9958 3498 9968 3509 9951 3499 9936 TIME...MOT...LOC 0006Z 233DEG 15KT 3496 9958 WR
Special weather statement, Jun 23, 7:18 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 718 PM CDT SAT JUN 23 2018 OKZ036-037-240045- Tillman OK-Jackson OK- 718 PM CDT SAT JUN 23 2018 ...SIGNIFICANT WEATHER ADVISORY FOR northwestern Tillman and east central Jackson Counties Until 745 PM CDT.... AT 716 PM CDT, a strong thunderstorm was located near Elmer, moving northeast at 15 MPH. HAZARDS INCLUDE... Hail up to one-half inch diameter... LAT...LON 3447 9931 3455 9937 3466 9921 3457 9907 TIME...MOT...LOC 0016Z 232DEG 14KT 3452 9931 WR
Special weather statement, Jun 23, 7:57 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
757 PM CDT SAT JUN 23 2018
OKZ035>037-240130-
Kiowa OK-Tillman OK-Jackson OK-
757 PM CDT SAT JUN 23 2018
...SIGNIFICANT WEATHER ADVISORY FOR south central Kiowa...
northwestern Tillman and east central Jackson Counties Until 830 PM
CDT....
AT 755 PM CDT, a strong thunderstorm was located near Tipton, moving
northeast at 10 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
LAT...LON 3467 9902 3453 9883 3451 9883 3450 9882
3449 9882 3444 9910 3455 9927
TIME...MOT...LOC 0055Z 238DEG 11KT 3452 9915
WRThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 7:13 PM CDT | Special Weather Statement | OUN | Greer | 32 min |
| Jun 23, 7:18 PM CDT | Special Weather Statement | OUN | Jackson | 27 min |
| Jun 23, 7:57 PM CDT | Special Weather Statement | OUN | Tillman | 33 min |
| Jun 23, 8:03 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 27 min |
| Jun 23, 8:37 PM CDT | Special Weather Statement | OUN | Coal | 38 min |
| Jun 23, 9:09 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 51 min |
| Jun 23, 9:43 PM CDT | Special Weather Statement | OUN | Lincoln | 32 min |
| Jun 23, 9:59 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 31 min |
| Jun 23, 10:14 PM CDT | Special Weather Statement | OUN | Lincoln | 31 min |
| Jun 23, 10:27 PM CDT | Special Weather Statement | OUN | McClain | 33 min |
| Jun 23, 10:34 PM CDT | Special Weather Statement | OUN | Lincoln | 26 min |
| Jun 23, 10:36 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 39 min |
| Jun 23, 10:47 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 28 min |
| Jun 23, 10:49 PM CDT | Special Weather Statement | OUN | McClain | 26 min |
| Jun 23, 11:10 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 50 min |
| Jun 23, 11:12 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Pottawatomie | 48 min |
| Jun 23, 11:31 PM CDT | Special Weather Statement | OUN | Harper | 44 min |
| Jun 23, 11:34 PM CDT | Areal Flood Advisory | OUN | Lincoln | 3 hr |
| Jun 23, 11:47 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 28 min |
| Jun 24, 12:03 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 42 min |
| Jun 24, 12:06 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 39 min |
| Jun 24, 12:12 AM CDT | Special Weather Statement | OUN | Harper | 33 min |
| Jun 24, 12:28 AM CDT | Areal Flood Warning | OUN | Lincoln | 3 hr |
| Jun 24, 12:42 AM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods, Woodward | 48 min |
| Jun 24, 12:47 AM CDT | Special Weather Statement | OUN | Noble | 28 min |
| Jun 24, 12:58 AM CDT | Special Weather Statement | OUN | Hughes | 32 min |
| Jun 24, 1:13 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods, Woodward | 47 min |
| Jun 24, 1:17 AM CDT | Special Weather Statement | OUN | Noble | 28 min |
| Jun 24, 1:22 AM CDT | Severe Thunderstorm Warning | OUN | Noble | 38 min |
| Jun 24, 1:29 AM CDT | Special Weather Statement | OUN | Woodward | 46 min |
| Jun 24, 1:32 AM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 28 min |
| Jun 24, 1:49 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Major, Woods | 41 min |
| Jun 24, 2:01 AM CDT | Special Weather Statement | OUN | Payne | 29 min |
| Jun 24, 2:09 AM CDT | Special Weather Statement | OUN | Kay | 36 min |
| Jun 24, 2:24 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Kay, Major, Noble | 51 min |
| Jun 24, 2:32 AM CDT | Special Weather Statement | OUN | Dewey, Major | 28 min |
| Jun 24, 2:42 AM CDT | Areal Flood Advisory | OUN | Payne | 3 hr |
| Jun 24, 2:50 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Garfield, Kingfisher, Major | 40 min |
| Jun 24, 3:06 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Kingfisher, Logan, Noble and 1 more | 54 min |
| Jun 24, 3:29 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher, Logan | 26 min |
| Jun 24, 3:52 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Noble, Payne | 38 min |
| Jun 24, 3:54 AM CDT | Special Weather Statement | OUN | Canadian, Oklahoma | 36 min |
| Jun 24, 4:09 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Lincoln, Logan, Oklahoma, Pottawatomie | 51 min |
| Jun 24, 4:23 AM CDT | Special Weather Statement | OUN | Washita | 37 min |
| Jun 24, 4:26 AM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie, Seminole | 22 min |
| Jun 24, 4:33 AM CDT | Special Weather Statement | OUN | Hughes | 27 min |
| Jun 24, 4:35 AM CDT | Severe Thunderstorm Warning | OUN | Hughes | 29 min |
| Jun 24, 4:57 AM CDT | Special Weather Statement | OUN | Pottawatomie, Seminole | 33 min |
| Jun 24, 5:06 AM CDT | Special Weather Statement | OUN | Pottawatomie | 24 min |
| Jun 24, 5:27 AM CDT | Special Weather Statement | OUN | Hughes, Pontotoc, Pottawatomie, Seminole | 48 min |
| Jun 24, 5:31 AM CDT | Special Weather Statement | OUN | Dewey | 29 min |
| Jun 24, 5:34 AM CDT | Special Weather Statement | OUN | Dewey | 26 min |
| Jun 24, 5:43 AM CDT | Severe Thunderstorm Warning | OUN | Dewey, Major, Woodward | 47 min |
| Jun 24, 5:47 AM CDT | Special Weather Statement | OUN | Coal, Hughes, Pontotoc, Seminole | 28 min |
| Jun 24, 6:01 AM CDT | Special Weather Statement | OUN | Woodward | 29 min |
| Jun 24, 6:14 AM CDT | Special Weather Statement | OUN | Canadian | 31 min |
| Jun 24, 6:19 AM CDT | Special Weather Statement | OUN | Woods | 26 min |
| Jun 24, 6:22 AM CDT | Areal Flood Advisory | OUN | Lincoln | 3 hr |
| Jun 24, 6:26 AM CDT | Special Weather Statement | OUN | Blaine, Major, Woods | 34 min |
| Jun 24, 6:33 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey | 42 min |
| Jun 24, 6:36 AM CDT | Special Weather Statement | OUN | Oklahoma | 24 min |
| Jun 24, 6:47 AM CDT | Special Weather Statement | OUN | Woods | 28 min |
| Jun 24, 7:09 AM CDT | Special Weather Statement | OUN | Lincoln | 36 min |
| Jun 24, 7:13 AM CDT | Special Weather Statement | OUN | Blaine, Major | 32 min |
| Jun 24, 7:27 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey | 29 min |
| Jun 24, 7:34 AM CDT | Areal Flood Advisory | OUN | Blaine, Dewey, Major | 3 hr |
| Jun 24, 7:43 AM CDT | Special Weather Statement | OUN | Major | 32 min |
| Jun 24, 7:47 AM CDT | Severe Thunderstorm Warning | OUN | Major | 43 min |
| Jun 24, 7:53 AM CDT | Special Weather Statement | OUN | Major | 37 min |
| Jun 24, 8:23 AM CDT | Areal Flood Advisory | OUN | Alfalfa, Major, Woods, Woodward | 3 hr |
| Jun 24, 8:27 AM CDT | Severe Thunderstorm Warning | OUN | Major, Woods | 48 min |
| Jun 24, 8:52 AM CDT | Flash Flood Warning | OUN | Major | 6 hr |
| Jun 24, 9:53 AM CDT | Special Weather Statement | OUN | Major | 52 min |
| Jun 24, 11:28 AM CDT | Special Weather Statement | OUN | Kingfisher | 47 min |
| Jun 24, 11:44 AM CDT | Areal Flood Advisory | OUN | Blaine, Garfield, Kingfisher, Major | 3 hr |
| Jun 24, 12:04 PM CDT | Special Weather Statement | OUN | Blaine, Custer, Kingfisher, Logan, Washita | 41 min |
| Jun 24, 12:19 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian, Kingfisher | 21 min |
| Jun 24, 12:43 PM CDT | Special Weather Statement | OUN | Caddo, Canadian, Greer, Kingfisher, Kiowa, Logan and 1 more | 32 min |
| Jun 24, 1:18 PM CDT | Areal Flood Advisory | OUN | Blaine, Caddo, Canadian, Cleveland, Comanche, Custer and 9 more | 3 hr |
| Jun 24, 1:32 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady | 43 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.